Vol. 6, No. 1, 2008

Download this article
Download this article For screen
For printing
Recent Issues
Volume 17, Issue 3 (189-249)
Volume 17, Issue 2 (77-188)
Volume 17, Issue 1 (1-75)
Volume 16, Issue 1
Volume 15, Issue 1
Volume 14, Issue 1
Volume 13, Issue 1
Volume 12, Issue 1
Volume 11, Issue 1
Volume 10, Issue 1
Volume 9, Issue 1
Volume 8, Issue 1
Volume 6+7, Issue 1
Volume 5, Issue 1
Volume 4, Issue 1
Volume 3, Issue 1
Volume 2, Issue 1
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN (electronic): 2640-7345
ISSN (print): 2640-7337
Author Index
To Appear
 
Other MSP Journals
A $t \pmod{p}$ result on weighted multiple $(n-k)$-blocking sets in $\mathsf{PG}(n,q)$

Sandy Ferret, Leo Storme, Péter Sziklai and Zsuzsa Weiner

Vol. 6 (2008), No. 1, 169–188
DOI: 10.2140/iig.2008.6.169
Abstract

In this article, we prove a t(modp) result for minimal weighted t-fold (nk)-blocking sets in PG(n,q), q = ph, p prime, h 1, n 2. Such a theorem plays a crucial role in characterizing minimal weighted t-fold (nk)-blocking sets. Our result is based on generalizations of earlier theorems on blocking sets in PG(2,q) to weighted blocking sets of higher dimensions.

Keywords
weighted multiple blocking sets, t mod p result
Mathematical Subject Classification 2000
Primary: 05B25, 51E20, 51E21
Milestones
Received: 11 January 2008
Accepted: 26 February 2008
Authors
Sandy Ferret
Leo Storme
State University of Ghent (RUG)
Belgium
Péter Sziklai
Zsuzsa Weiner